# SDR ASAA2019070729944

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,868 hours, 10,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON #4 GALLEY ADJACENT TO R-2 DOOR IS BROKEN. GROUNDED - YES. REMOVED, REPLACED, AND TESTED EXIT LOCATOR SIGN ASSY PER AMM 33-51-01-960-802 - OPS NORMAL.
